# SDR GAIA04156

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND L-1 DOOR EXTERIOR SKIN AFT UPPER CORNER BENT.  REF FASI NR 86903 REWORKED SKIN TO ORIGINAL CONTOUR, FOUND SKIN CRACKED, INSTALLED DOUBLER REPAIR IAW SRM 52-10-2, FIG 1.
